# SDR WRLA96025

- Difficulty date: June 12, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N9MMAV
- Make and model: Doug DC-10-30
- Aircraft serial: 48283
- System (JASC): 2760 · Drag Control System
- Part: Mixer Bracket
- Part number: AYG70915505
- Condition: Lack Of Lube
- Location: Rt Spoilers
- Stage of operation: DE
- Nature of condition: F
- Precautionary procedure: H

## Discrepancy

DURING INITIAL DESCENT WHEN FLIGHT CREW DEPLOYED SPEED BRAKE, AIRCRAFT HAD TENDENCY TO ROLL TO THE RIGHT.  SITUATION WAS CORRECTIBLE WITH NORMAL FLIGHT CONTROL INPUT.  AIRCRAFT CONTINUED TO DESTINATION, LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE PERSONNEL FOUND NRS 1, 4, AND 5 RIGHT SPOILERS DID NOT COMPLETELY DEPLOY ON AILERON OPERATION.  CHECKED INTEGRITY OF PULLEYS, CABLES, AND QUADRANTS TO AFFECTED SPOILERS.  FOUND ALL ITEMS NORMAL.  CLEANED AND LUBED SPOILERS QUADRANTS.  GROUND CHECKED OK.  AIRCRAFT RETURNED TO SERVICE.  NOTE:  AIRCRAFT HAS FLOWN 5 FLIGHTS WITH NO RECURRENCE OF THIS EVENT.  (X)
